MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43120160A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Ischemia (1942); Paresis (1998); Movement Disorder (4412); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis.Please note that the gore® excluder® iliac branch endoprosthesis (ceb231410/(b)(6) was reported separately.Code e2402 was used to cover that according to the physician, the cause of death was the cerebral event.According to the physician, the cause of a spinal cord ischemia was likely by coverage of the aorta by devices.According to the physician, the cause of death was the cerebral event.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On an unknown date, more than 10 years ago, the patient underwent endovascular procedure using medtronic endurant grafts.On (b)(6) 2025, symptomatic proximal and distal type i endoleaks were noticed from the previous procedure and the patient underwent an emergency reintervention using a gore® excluder® thoracoabdominal branch endoprosthesis device (tambe) and a gore® excluder® iliac branch endoprosthesis device.The procedure was completed without any complications.On (b)(6) 2025 (1 day post op), the patient developed spinal cord ischemia symptoms.According to the physician, the cause of a spinal cord ischemia was likely by coverage of the aorta by devices.The physician did not notice any vessel/device occlusion.Some improvement of symptoms with drain insertion was noted.The physician informed the gore field sales associate (fsa) that the patient recovered well - good foot movement but only 1-2 / 5 for hip and knee movement, however, on (b)(6)2025, the patient was noted to have some glasgow coma scale (gcs) decline.Later, that day, the patient had a sub-arachnoid bleed and passed away.According to the physician, the cause of death was the cerebral event.
 
Event or Problem Description
According to the physician, the cause of death was the cerebral event.
 
Additional Manufacturer Narrative
H1: type of reportable event was updated.Based to the information provided from the physician, the death was attributed to the cerebral event and is not device related and is not a reportable death.The type of reportable event was changed from ¿death¿ to ¿serious injury¿.H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis.Please note that the gore® excluder® iliac branch endoprosthesis (ceb231410/(b)(6) was reported separately.According to the physician, the cause of a spinal cord ischemia was likely by coverage of the aorta by devices.According to the physician, the cause of death was the cerebral event.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23775071
Report Number3007284313-2025-04446
Device Sequence Number13281669
Product Code QZK
UDI-Device Identifier00733132659678
UDI-Public(01)00733132659678(17)280531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberATAA43120160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Other; Required Intervention;
Patient Age77 YR
Patient SexFemale